# SDR YENA20110727309

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 33,454 hours, 11,806 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 1905A000001
- Part serial: 2525
- Condition: Failed
- Location: Landing Gear
- Part time: 33,461 hours, 11,806 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT 1784 BOG-MCO, AIR RETURN TO BOG AFTER TAKEOFF DUE TO LOST OF ALL HYD FLUID FROM GREEN SYSTEM STRONG BURNING SMELL THROUGHOUT CABIN.  FOUND LG SAFETY VALVE SEPARATED FROM MANIFOLD AND BOLT FAILURE.  REMOVED AND REPLACED SAFETY VALVE IAW AMM 32-31-17-04.  OPERATIONAL CHECK NORMAL.
